# SDR ZZDA2011850

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BOTTLE PRESSURE IN RED BAND.  REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM B717 25-61-01 P/N D29982-225 OFF 2594 ON 2623.
